skip to main content
Show Results with:

5 results  for Everything in this catalogue

Refined by: subject: Mathematical analysis remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Journal
Add to My workspace

Mathematical physics, analysis, and geometry.

Dordrecht, The Netherlands : Kluwer Academic Publishers, 1998-

Check library holdings

2
Material Type:
Journal
Add to My workspace

The international journal of multiphysics.

Brentwood : Multi-Science Publishing, 2007- [Place of publication not identified] : MULTIPHYSICS

Check library holdings and other locations

3
Material Type:
Article
Add to My workspace

The Hamiltonian dynamics of planar magnetic confinement

Martins, Gabriel

Nonlinearity. Volume 30:Number 12 (2017, December); pp 4523-4533 -- IOP Pub

Online access

4
Material Type:
Article
Add to My workspace

On the ratio probability of the smallest eigenvalues in the Laguerre unitary ensemble

Atkin, Max R; Charlier, Christophe; Zohren, Stefan

Nonlinearity. Volume 31:Number 4 (2018, April); pp 1155-1196 -- IOP Pub

Online access

5
Material Type:
Article
Add to My workspace

The Dirichlet problem for −Δφ=e−φ in an infinite sector. Application to plasma equilibria

Goubet, Olivier; Labrunie, Simon

Nonlinear analysis: theory, methods & applications. Volume 119 (2015); pp 115-126 -- Elsevier

Online access

5 results  for Everything in this catalogue

Refine Search Results

Material type 

  1. Articles  (3)
  2. Journals  (2)
  3. Refine further open sub menu

Creation date 

From To

Form/Genre 

  1. Article  (3)
  2. Periodicals  (2)
  3. Refine further open sub menu

Searching Remote Databases, Please Wait